# SDR AU000726

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: L280461A
- Condition: Glazed
- Location: Reciprocating En
- Component: Engine, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SPARK PLUGS CONTAMINATED WITH OIL. INVESTIGATION FOUND NR 2, NR 4, NR 5, AND NR 6 CYLINDER BORES GLAZED WITH NR 5 AND NR 6 CYLINDERS ALSO CONTAINING CORROSION IN THE BORES. THE ENGINE WAS ONLY 247.9 HOURS OUT OF FACTORY OVERHAUL.  SUBMITTER SUSPECTED GLAZING CAUSED BY INCORRECT TEST RUNNING AND CORROSION CAUSED BY INCORRECT INHIBITING FOLLOWING TEST RUNS AT THE FACTORY.  (X)
